Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extreme positive operators on $ C(X)$ which commute with given operators


Author: George Arthur Converse
Journal: Trans. Amer. Math. Soc. 138 (1969), 149-158
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1969-0243371-9
MathSciNet review: 0243371
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall, J. Lindenstrauss and R. R. Phelps, Extreme positive operators on algebras of functions, Math. Scand. 18 (1966), 161-182. MR 0209863 (35:759)
  • [2] G. Converse, I. Namioka and R. R. Phelps, Extreme invariant positive operators, Trans. Amer. Math. Soc. (to appear). MR 0243370 (39:4692)
  • [3] M. M. Day, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585-590. MR 0138100 (25:1547)
  • [4] Karel DeLeeuw and Irving Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97. MR 0131784 (24:A1632)
  • [5] R. E. Edwards, Functional analysis--Theory and applications, Holt, New York, 1965. MR 0221256 (36:4308)
  • [6] Robert Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-126. MR 0088674 (19:561b)
  • [7] A. Ionescu Tulcea, On the lifting property (v), Ann. Math. Statist. 36 (1965), 819-828. MR 0179312 (31:3560)
  • [8] A. Ionescu Tulcea and C. Ionescu Tulcea, A note on extreme points (unpublished).
  • [9] S. P. Lloyd, A mixing condition for extreme left invariant means, Trans. Amer. Math. Soc. 125 (1966), 461-481. MR 0209812 (35:708)
  • [10] E. Michael, Selected selection theorems, Amer. Math. Monthly 63 (1956), 233-238. MR 1529282
  • [11] R. R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274. MR 0156224 (27:6153)
  • [12] -, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243371-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society